# SDR R61A202002190198

- Difficulty date: January 27, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON FWD WET AREA FWD LAV FLOOR MOUNT BRACKET AT FR16 AS MARKED 100 PERCENT MATERIAL LOSS ON THE FWD WET AREA FWD LAV FLOOR MOUNT BRACKET AT FR16 AS MARKED REF SRM 51-75-16. REMOVED AND REPLACED FWD LAV MOUNT BRACKET REF SRM 51-40-08, 51-40-02, 51-40-04 51-23-04. TOPCOATED REMOVED AND REPLACED FWD LAV MOUNT BRACKET REF SRM 51-40-08, 51-40-02, 51-40-04 51-23-04. TOPCOATED
